# SDR HNAA2015020700037

- Difficulty date: February 2, 2015
- Submitted: February 7, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 48,842 hours, 58,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OC3071BPREGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIDEWALL LIGHT ROW 2D-F, BULB INOPERATIVE.   R & R THE BULB
